MathSciNet Relay Station
MathSciNet bibliographic data
MR591254 (82e:14009) 14B15 (13D25)
Roberts, Paul Cohen-Macaulay complexes and an analytic proof of the new intersection conjecture. J. Algebra 66 (1980), no. 1, 220–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement